# SDR I5EA2019071104

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 56,979 hours, 36,431 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AFTER TAKEOFF THE LANDING GEAR FAILED TO RETRACT, PILOT RETURNED TO BASE AND CONDUCTED AN OVERWEIGHT LANDING ( LANDING WEIGHT 69.5 VREF 152+5=157).  CORRECTIVE ACTION: PERFORMED FAULT ISOLATION OF PRIMARY LANDING GEAR TRANSFER VALVE.  FOUND ALT EXTENSION ACCESS DOOR IMPROPERLY STOWED.  PERFORMED PSEU BITE CHECK AND TEST OF MLG.  NO FAULTS NOTED.
